# SDR VJ9800647

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 27726601350
- Condition: Corroded
- Location: Bs 398-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, THE SEAT TRACK AT FS 398 TO 740 RBL 44 WAS FOUND WITH CORROSION IN NUMEROUS PLACES.  REMOVED AND REPLACED THE SEAT TRACK IAW DC9 SRM 53-05 FIG 4F.
